Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

On marijuana. Fever, headache, throat pain, body pain. Reason?

Hello Sir

Last week i was not well and go t with fever/headache/body pain/troat pain /for three days aftertaking the medicine i am fine now but still i dont know the reason why i got all this, like to tell you that i travle lot for my work and sometiime i skip my food and also i take marijona for releif the stress is there nay major reason to worry abt
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

From the description of your symptoms such as fever, throat pain, headache and body ache, it appears that you had a viral fever. These symptoms are common in viral fevers and most of the time, they resolve within a few days.

I don't think you should worry too much about this. Drink plenty of fluids, eat a nutritious diet and take adequate rest. Skipping meals, excessive stress and marijuana use are not good for your health and so, you should avoid these.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor